# SDR 95UAL737066

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 60243
- Condition: Inop
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP IN FIRST CLASS.  REPLACED LIGHT ASSEMBLY.  CHECKS OK.
